# SDR DALA2022110807216

- Difficulty date: November 7, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 771 hours, 91 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3419 ELECTRICAL SPARKS NOTED DURING DESCENT NEXT TO THE CALL LIGHT PANEL NEAR THE 1 R DOOR. CORRECTIVE ACTION: FOUND HARNESS WITH MULTIPLE WIRES CHAFFED AND BURNED. REPAIRED WIRE 332551CF18 WITH SPLICE AT BURNED SPOT REF. A330 ESPM 23-43-11 AND WDM 33-25-01 3 OTHER WIRES CHAFFED ONLY THE OUTER COATING, INNER POLYMIDE COATING NOT DAMAGED. REPAIRED CHAFFED WIRES. 523538RB AND 25291 REF. ESPM 20-53-21-0201 REPAIR PROCEDURE 1A.ODI INSTRUCTIONS COMPLIED WITH. (9436234)
